# SDR HNAA2014102200295

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 54,142 hours, 59,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEDPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 6TH EMERGENCY FLOOR PATH LIGHT BETWEEN ROWS 1 AND 2 IS INOPERATIVE.  REPLACED BULB, OPS CHECKED GOOD.
